# SDR UALA2012121707279

- Difficulty date: December 16, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 34,238 hours, 14,992 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 251
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU COMM EMERGENCY LIGHT FAULT WHILE ACCOMPLISHING EMERGENCY LIGHT TEST.  REPLACED EMERGENCY POWER SUPPLY AND BATTERY L2.  OPS CHECKED GOOD.
